# SDR USAABB09013

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE R4 DOOR ASSIST RESERVOIR NITROGEN WAS LOW.  MAINTENANCE SERVICED THE R4 DOOR ASSIST RESERVOIR.
